Hi I am having problems with my head spinning. My doctor had put me on topamax lyrica gralise and amitriptyline. I take other medicines also. These were used for migraines and cluster headaches because I get both. I went in a roller coaster Saturday. It had flips and curves. It set me off. It made my head spin and it made me naseous. My parents got ice put it on the back of my neck to cool me down. My dad had said my eyes were not staying still and they were moving back and fourth. Like I was having a seizure. I started feeling better. So I went to the first aid they did ice on my neck. I say up after 10 minutes of ice and my eyes blacked out but I was still conscious. So my dad layed me back down and put more ice on me. Is tarted feeling better so I left first aid and went to get some food. I went on another ride to see what would happen. The ride shot me into a cave really fast it had lights that were bright and it just went around in circles. When I got off I was ready to die. We had to put ice on me and do everything over again. The lights and circling set me off. I told my neuroligist he prescribed adavand that made me worse it made me more naseous and more dizzy. So he prescribed me valium 5mg 3 times a day it does nothing but makes me tired. I am still dizzy and naseous. I take zofran and promethazane. I have taken that for 3 years for stomach sickness. I have postural orthostatic tachcardial syndrome. My neuroligist does not know how to treat me for this dizziness. What could this be and what should I do. Thanks.
You likely have many contributing factors to your abnormal functions.
As a Brainstem Specialist, I know that if there is even the slightest degree of head-neck misalignment there is always altered brain chemistry.
But if you do not have it corrected properly, and attempt to change symptoms with harmful drugs, then there is absolutely no way that you can get well.
Structure dictates function, and although I have not yet examined you, I would not be surprised at all if you are suffering from Brainstem pressure altering brain chemistry from subluxated (misaligned) head to neck alignment.
I see this quite often and the drugs can help with the symptoms temporarily but if you want more than a temporary fix, you would have to look elsewhere for corrective care.
There are many options out there for you if you search the Internet and ask family and friends for referrals.
Chiropractic, acupuncture, neurology, dietary changes, homeopathic...
However, I have found that Brainstem pressure is the culprit in 9 out of 10 similar cases and that would be my recommendation to you if you truly want to get well.
This is the one thing that none of those health professionals are trained in or can provide for you and I believe may be what you need.
If we can locate, analyze and correct this Brainstem pressure, then your brain will have the best opportunity for proper chemistry and normal function may return.
We even see many of these cases get off of the harmful drugs after proper realignment has been established and Brainstem is best able to supply brain with mental impulse and body with proper nerve force flow.
Hopefully this is starting to make some sense to you?
Let me ask you this Sean, was there an injury or accident that originally set this into motion?
All the best,
Dr Robert Arnone
Head-Neck Injury Specialty
Headaches, Post-Concussion, Vertigo, Whiplash
Arnone Specific Chiropractic
711 Old Ballas Road
St Louis, MO 63141
PS if you have any recent pictures of your head-neck area (X-Rays, CT, MRI), I would be happy to look those over and see if you are indeed having a major problem there.